×

Graded contact manifolds and contact Courant algebroids. (English) Zbl 1280.53070

Summary: We develop a systematic approach to contact and Jacobi structures on graded supermanifolds. In this framework, contact structures are interpreted as symplectic principal \(\mathbb R^\times\)-bundles. Gradings compatible with the \(\mathbb R^\times\)-action lead to the concept of a graded contact manifold, in particular a linear (more generally, \(n\)-linear) contact structure. Linear contact structures are proven to be exactly the canonical contact structures on first-order jets of line bundles. They provide linear Kirillov (or Jacobi) brackets and give rise to the concept of a Kirillov algebroid, an analog of a Lie algebroid, for which the corresponding cohomology operator is represented not by a vector field (de Rham derivative) but by a first-order differential operator. It is shown that one can view Kirillov or Jacobi brackets as homological Hamiltonians on linear contact manifolds. Contact manifolds of degree 2, as well as contact analogs of Courant algebroids are studied. We define lifting procedures that provide us with constructions of canonical examples of the structures in question.

MSC:

53D10 Contact manifolds (general theory)
58A50 Supermanifolds and graded manifolds
53D05 Symplectic manifolds (general theory)
53D17 Poisson manifolds; Poisson groupoids and algebroids
53D35 Global theory of symplectic and contact manifolds
58C50 Analysis on supermanifolds or graded manifolds
17B62 Lie bialgebras; Lie coalgebras
17B63 Poisson algebras
PDF BibTeX XML Cite
Full Text: DOI arXiv

References:

[1] Batalin, I.; Vilkovisky, G., Gauge algebra and quantization, Phys. Lett. B, 102, 27-31, (1981)
[2] Kostant, B.; Sternberg, S., Symplectic reduction, BRS cohomology and infinite-dimensional Clifford algebras, Ann. Phys., 176, 49-113, (1987) · Zbl 0642.17003
[3] Alexandrov, M.; Kontsevich, M.; Schwarz, A.; Zaboronsky, O., The geometry of the master equation and topological quantum field theory, Int. J. Mod. Phys. A, 12, 7, 1405-1429, (1997) · Zbl 1073.81655
[4] Roytenberg, D., AKSZ-BV formalism and Courant algebroid-induced topological field theories · Zbl 1125.81040
[5] Courant, T. J.; Weinstein, A., Beyond Poisson structures, (Seminaire Sud-Rhodanien de Geometrie VIII, Travaux en Cours, vol. 27, (1988), Hermann Paris), 39-49
[6] Courant, T. J., Dirac manifolds, Trans. Amer. Math. Soc., 319, 631-661, (1990) · Zbl 0850.70212
[7] Dorfman, I. Ya., Dirac structures of integrable evolution equations, Phys. Lett. A, 125, 240-246, (1987)
[8] Liu, Zhang-Ju; Weinstein, A.; Xu, Ping, Manin triples for Lie bialgebroids, J. Differential Geom., 45, 547-574, (1997) · Zbl 0885.58030
[9] Drinfeld, V. I., Hamiltonian structures on Lie groups, Lie bialgebras, and the geometric meaning of Yang-Baxter equations, Dokl. Akad. Nauk SSSR, 268, 285-287, (1983)
[10] Mackenzie, K. C.H.; Xu, P., Lie bialgebroids and Poisson groupoids, Duke Math. J., 73, 2, 415-452, (1994) · Zbl 0844.22005
[11] D. Roytenberg, Courant algebroids, derived brackets and even symplectic supermanifolds, Ph.D. Thesis, UC Berkeley, 1999. arXiv:math.DG/9910078.
[12] Roytenberg, D., On the structure of graded symplectic supermanifolds and Courant algebroids, (Quantization, Poisson Brackets and Beyond (Manchester, 2001), Contemp. Math., vol. 315, (2002), Amer. Math. Soc. Providence, RI), 169-185 · Zbl 1036.53057
[13] Schwarz, A., Symplectic, contact and superconformal geometry, membranes and strings, (Supermembranes and Physics in 2+1 Dimensions (Trieste, 1989), (1990), World Sci. Publ. River Edge, NJ), 332-351
[14] Schwarz, A., Superanalogs of symplectic and contact geometry and their applications to quantum field theory, (Topics in Statistical and Theoretical Physics, Amer. Math. Soc. Transl. Ser. 2, vol. 177, (1996), Amer. Math. Soc. Providence, RI), 203-218 · Zbl 0873.58004
[15] Kac, V. G., Lie superalgebras, Adv. Math., 26, 1, 8-96, (1977) · Zbl 0366.17012
[16] Dazord, P.; Lichnerowicz, A.; Marle, Ch. M., Structure locale des variétés de Jacobi, J. Math. Pures Appl., 70, 101-152, (1991) · Zbl 0659.53033
[17] Lichnerowicz, A., LES variétés de Jacobi et leurs algébres de Lie associées, J. Math. Pures Appl., 57, 453-488, (1978) · Zbl 0407.53025
[18] Kirillov, A. A., Local Lie algebras, Uspekhi Mat. Nauk, 31, 57-76, (1976), (in Russian)
[19] Deligne, P.; Morgan, J. W., Notes on supersymmetry (following Joseph Bernstein), (Quantum Fields and Strings: A Course for Mathematicians, Vols. 1, 2 (Princeton, NJ, 1996-1997), (1999), Amer. Math. Soc. Providence, RI), 41-97 · Zbl 1170.58302
[20] Rogers, A., Supermanifolds. theory and applications, (2007), World Scientific Publishing Co. Pte. Ltd. Hackensack, NJ · Zbl 1135.58004
[21] Tuynman, G. M., (Supermanifolds and Supergroups. Basic Theory, Mathematics and its Applications, vol. 570, (2004), Kluwer Academic Publishers Dordrecht) · Zbl 1083.58001
[22] Varadarajan, V. S., (Supersymmetry for Mathematicians: An Introduction, Courant Lecture Notes in Mathematics, vol. 11, (2004), Courant Institute of Mathematical Sciences, American Mathematical Society New York University, New York, Providence, RI) · Zbl 1142.58009
[23] Voronov, T. T., Graded manifolds and drienfeld doubles for Lie bialgebroids, (Quantization, Poisson Brackets and Beyond (Manchester, 2001), Contemp. Math., vol. 315, (2002), Amer. Math. Soc. Providence, RI), 131-168
[24] R.A. Mehta, Supergroupoids, double structures, and equivariant cohomology, Ph.D. Thesis, University of California, Berkeley, 2006. arXiv:math.DG/0605356.
[25] Kontsevich, M., Deformation quantization of Poisson manifolds, Lett. Math. Phys., 66, 157-216, (2003) · Zbl 1058.53065
[26] Ševera, P., Some title containing the words “homotopy“ and “symplectic”, e.g. this one, Trav. Math., 16, 121-137, (2005), Univ. Luxemb. · Zbl 1102.58010
[27] Voronov, T. T., Mackenzie theory and \(Q\)-manifolds · Zbl 1261.53080
[28] Grabowski, J.; Rotkiewicz, M., Higher vector bundles and multi-graded symplectic manifolds, J. Geom. Phys., 59, 1285-1305, (2009) · Zbl 1171.58300
[29] Grabowski, J.; Rotkiewicz, M., Graded bundles and homogeneity structures, J. Geom. Phys., 62, 21-36, (2011) · Zbl 1244.53034
[30] Grabowski, J.; Iglesias, D.; Marrero, J. C.; Padrón, E.; Urbański, P., Poisson-Jacobi reduction of homogeneous tensors, J. Phys. A, 37, 20, 5383-5399, (2004) · Zbl 1073.53110
[31] Grabowski, J.; Marmo, G., Jacobi structures revisited, J. Phys. A: Math. Gen., 34, 10975-10990, (2001) · Zbl 0998.53054
[32] Iglesias-Ponte, D.; Marrero, J. C., Generalized Lie bialgebroids and Jacobi structures, J. Geom. Phys., 40, 176-1999, (2001) · Zbl 1001.17025
[33] Vaĭntrob, A. Yu., Lie algebroids and homological vector fields, Uspekhi Mat. Nauk, 52, 2, 428-429, (1997) · Zbl 0955.58017
[34] Kerbrat, Y.; Souici-Benhammadi, Z., Variétés de Jacobi et groupoïdes de contact, C.R. Acad. Sci. Paris Sér. I, 317, 81-86, (1993) · Zbl 0804.58015
[35] Vaisman, I., The BV-algebra of a Jacobi manifold, Ann. Polon. Math., 73, 275-290, (2000) · Zbl 0989.53050
[36] Grabowski, J.; Marmo, G., The graded Jacobi algebras and (co)homology, J. Phys. A: Math. Gen., 36, 161-181, (2003) · Zbl 1039.53090
[37] Antunes, P.; Laurent-Gengoux, C., Jacobi structures in supergeometric formalism, J. Geom. Phys., 61, 2254-2266, (2011) · Zbl 1234.53026
[38] Bruce, A. J., Odd Jacobi manifolds: general theory and applications to generalised Lie algebroids, Extracta Math., 27, 91-123, (2012) · Zbl 1267.53086
[39] Bruce, A. J., Contact structures and supersymmetric mechanics
[40] Bruce, A. J., Higher contact-like structures and supersymmetry · Zbl 1251.81087
[41] Mehta, R. A., Differential graded contact geometry and Jacobi structures · Zbl 1294.53073
[42] Iglesias-Ponte, D.; Wade, A., Contact manifolds and generalized complex structures, J. Geom. Phys., 53, 249-258, (2005) · Zbl 1075.53081
[43] Poon, Y. S.; Wade, A., Approaches to generalize contact structures, Pure Appl. Math. Q., 6, 2, 603-622, (2010), (Special Issue: In honor of Michael Atiyah and Isadore Singer) · Zbl 1221.53063
[44] J. Pradines, Fibrés vectoriels doubles et calcul des jets non holonomesc, in: Notes Polycopiées, Amiens, 1974 (in French).
[45] Mackenzie, K. C.H., Double Lie algebroids and second-order geometry. I, Adv. Math., 94, 2, 180-239, (1992) · Zbl 0765.57025
[46] Mackenzie, K. C.H., General theory of Lie groupoids and Lie algebroids, (2005), Cambridge University Press · Zbl 1078.58011
[47] Konieczna, K.; Urbański, P., Double vector bundles and duality, Arch. Math. (Brno), 35, 59-95, (1999) · Zbl 1054.53055
[48] Grabowski, J., Abstract Jacobi and Poisson structures. quantization and star-products, J. Geom. Phys., 9, 1, 45-73, (1992) · Zbl 0761.16012
[49] Grabowski, J., Isomorphisms of Poisson and Jacobi brackets, (Poisson Geometry (Warsaw, 1998), Banach Center Publ., vol. 51, (2000), Polish Acad. Sci Warsaw), 79-85 · Zbl 1017.53071
[50] Khudaverdian, H. M., Semidensities on odd symplectic supermanifolds, Comm. Math. Phys., 247, 2, 353-390, (2004) · Zbl 1057.58002
[51] Kostant, B., Graded manifolds, graded Lie theory, and prequantization, (Differential Geometrical Methods in Mathematical Physics (Proc. Sympos., Univ. Bonn, Bonn, 1975), Lecture Notes in Math., vol. 570, (1977), Springer Berlin), 177-306
[52] Shander, V. N., Analogues of the Frobenius and Darboux theorems for supermanifolds, C. R. Acad. Bulgare Sci., 36, 3, 309-312, (1983) · Zbl 0557.58002
[53] Bruzzo, U.; Cianci, R., Differential equations, Frobenius theorem and local flows on supermanifolds, J. Phys. A: Math. Gen., 18, 417-423, (1985) · Zbl 0606.58040
[54] Grabowski, J.; Urbański, P., Tangent lifts of Poisson and related structures, J. Phys. A: Math. Gen., 28, 6743-6777, (1995) · Zbl 0872.58028
[55] Grabowski, J.; Urbański, P., Lie algebroids and Poisson-Nijenhuis structures, Rep. Math. Phys., 40, 195-208, (1997) · Zbl 1005.53061
[56] Vinogradov, A. M., The logic algebra for the theory of linear differential operators, Soviet. Math. Dokl., 13, 1058-1062, (1972) · Zbl 0267.58013
[57] Guédira, F.; Lichnerowicz, A., Géométrie des algébres de Lie locales de Kirillov, J. Math. Pures Appl., 63, 407-484, (1984) · Zbl 0562.53029
[58] de León, M.; Marrero, J. C.; Padrón, E., Lichnerowicz-Jacobi cohomology, J. Phys. A, 30, 17, 6029-6055, (1997) · Zbl 0951.37033
[59] de León, M.; Marrero, J. C.; Padrón, E., On the geometric quantization of Jacobi manifolds, J. Math. Phys., 38, 12, 6185-6213, (1997) · Zbl 0898.58024
[60] M. de León, B. López, J.C. Marrero, E. Padrón, Lichnerowicz-Jacobi cohomology and homology of Jacobi manifolds: modular class and duality, 1999. Preprint, arXiv:math.DG/9910079.
[61] Grabowski, J., Quasi-derivations and QD-algebroids, Rep. Math. Phys., 52, 3, 445-451, (2003) · Zbl 1051.53067
[62] Wade, A., Conformal Dirac structures, Lett. Math. Phys., 53, 331-348, (2000) · Zbl 0982.53069
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.